Прати
Stephen J. Wills
Stephen J. Wills
Lecturer in Mathematics, University College Cork
Верификована је имејл адреса на ucc.ie
Наслов
Навело
Навело
Година
Existence, positivity and contractivity for quantum stochastic flows with infinite dimensional noise
JM Lindsay, SJ Wills
Probability Theory and Related Fields 116 (4), 505-543, 2000
602000
Markovian cocycles on operator algebras adapted to a Fock filtration
JM Lindsay, SJ Wills
Journal of Functional Analysis 178 (2), 269-305, 2000
562000
Solving quantum stochastic differential equations with unbounded coefficients
F Fagnola, SJ Wills
Journal of functional analysis 198 (2), 279-310, 2003
512003
EXISTENCE OF FELLER COCYCLES ON AC*-ALGEBRA
JM Lindsay, SJ Wills
Bulletin of the London Mathematical Society 33 (5), 613-621, 2001
332001
Dilation of Markovian cocycles on a von Neumann algebra
D Goswami, JM Lindsay, KB Sinha, SJ Wills
Pacific journal of mathematics 211 (2), 221-247, 2003
222003
A stochastic Stinespring theorem
D Goswami, JM Lindsay, SJ Wills
Mathematische Annalen 319 (4), 647-673, 2001
212001
Quantum stochastic operator cocycles via associated semigroups
JM Lindsay, SJ Wills
Mathematical Proceedings of the Cambridge Philosophical Society 142 (3), 535-556, 2007
202007
Homomorphic Feller Cocycles on a C*‐Algebra
JM Lindsay, SJ Wills
Journal of the London Mathematical Society 68 (1), 255-272, 2003
202003
Quantum stochastic cocycles and completely bounded semigroups on operator spaces
JM Lindsay, SJ Wills
International Mathematics Research Notices 2014 (11), 3096-3139, 2014
142014
Construction of some quantum stochastic operator cocycles by the semigroup method
JM Lindsay, SJ Wills
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 116, 519-529, 2006
142006
Quantum stochastic cocycles and completely bounded semigroups on operator spaces II
JM Lindsay, SJ Wills
Communications in Mathematical Physics 383 (1), 153-199, 2021
102021
On the generators of quantum stochastic operator cocycles
S Wills
arXiv preprint math-ph/0510040, 2005
102005
Mild solutions of quantum stochastic differential equations
F Fagnola, S Wills
92000
An algebraic construction of quantum flows with unbounded generators
ACR Belton, SJ Wills
Annales de l'IHP Probabilités et statistiques 51 (1), 349-375, 2015
72015
Markovianity and the Thompson monoid F+
C Köstler, A Krishnan, SJ Wills
Journal of Functional Analysis 284 (6), 109818, 2023
52023
Markovianity and the Thompson monoid F
C Kostler, A Krishnan, SJ Wills
JOURNAL OF FUNCTIONAL ANALYSIS 284 (6), 2023
42023
Operator Markovian cocycles via associated semigroups
JM Lindsay, SJ Wills
Preprint 261, 2004
42004
Multiplicativity via a hat trick
JM LINDSAY, SJ WILLS
Quantum Probability And Infinite-Dimensional Analysis, 181-193, 2003
42003
Completely positive quantum stochastic flows with infinite degrees of freedom
JM Lindsay, SJ Wills
ANESTOC96: Proceedings of the second international workshop on stochastic …, 1998
41998
Stochastic calculus for infinite dimensional quantum noise.
SJ Wills
University of Nottingham, 1997
31997
Систем тренутно не може да изврши ову радњу. Пробајте поново касније.
Чланци 1–20